IVF-Infertility.com home

Allergy to Lupron

Discussion forum for those particularly interested in IVF and embryo transfer including frozen embryo transfer.

Allergy to Lupron

Postby mommyinwaiting » Sun Jun 08, 2014 1:55 am

I was taking Lupron up until a week ago when I was told to stop by my IVF doctor. When I started taking it the first time back in February, I began experiencing tingling and pain in my hands and feet. I didn't get it checked out until May. My primary physician referred me to a neurologist who suggested it was an adverse reaction to my IVF meds. My IVF doctor confirmed it. The lupron was causing the neuropathy in my hands and feet. Even though I stopped taking my second round of lupron last week, I still feel the neuropathy in my hands and feet. I'm told this is a rare side effect. Has anybody else had this reaction to taking Lupton?
mommyinwaiting
Newbie
 
Posts: 4
Joined: Sat Jun 07, 2014 11:31 pm

Re: Allergy to Lupron

Postby Hope22 » Tue Jun 17, 2014 1:29 am

I'm sorry to hear that. No, I have not had this happen to me. I did however get redness and a rash t around the injection site that lasted approximately an hour and a half after every shot.
Hope22
Newbie
 
Posts: 27
Joined: Thu Nov 28, 2013 4:10 am

Re: Allergy to Lupron

Postby mommyinwaiting » Sat Jun 21, 2014 5:26 pm

So sorry to hear that! It's crazy to think what these IVF meds can do to our bodies!
mommyinwaiting
Newbie
 
Posts: 4
Joined: Sat Jun 07, 2014 11:31 pm


Return to In Vitro Fertilization (IVF)

Who is online

Users browsing this forum: No registered users and 3 guests